# SDR USAA2015030100004

- Difficulty date: February 28, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Condition: Worn
- Location: L1 Door
- Part time: 30,514 hours, 14,633 cycles
- Component: Slide Raft, Aircruisers
- Component part number: D30664409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VELCRO TOO SHORT & WORN TO HOLD SLIDE LANYARDS IN PLACE ON DOOR L1.  REPLACED EMER EXIT RAFT SLIDE ASST DOOR L1 IAW AMM 52-73-00-710-004-A.
